English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cubic fourfolds containing a plane and a quintic del Pezzo surface

MPS-Authors
/persons/resource/persons234890

Auel,  Asher
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Auel_Cubic fourfolds_oa_2014.pdf
(Any fulltext), 391KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Auel, A., Bernardara, M., Bolognesi, M., & Várilly-Alvarado, A. (2014). Cubic fourfolds containing a plane and a quintic del Pezzo surface. Algebraic Geometry, 2, 181-193. doi:10.14231/AG-2014-010.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1629-6
Abstract
There is no abstract available